# SDR SWAA042508

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 31,243 hours, 26,772 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 1175A
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE OUT OF ADJUST.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
